# SDR 2001F00720

- Difficulty date: November 14, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPE
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5772 - LIT-CLT - AFTER LANDING, THE PILOT NOTED THAT THE MAIN CABIN DOOR EMERGENCY FLOOD LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT AND OPS CHECKED GOOD.  (M)
